# SDR 99ZZZX4654

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Annunciator
- Part number: AK950KLN90B
- Condition: Failed
- Location: Gps
- Part time: 1,035 hours
- Component: Ameriking
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF NON-FIELD REPLACEABLE IFR GPS 'LEG' ANNUNCIATION.  THIS COMPONENT IS THE INDICATOR/SWITCHING UNIT OF A CERTIFIED IFR GPS NAVIGATION SYSTEM.
